# SDR SWAA2015040638139

- Difficulty date: March 24, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 35,615 hours, 20,769 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200041
- Part serial: YM256
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER IN SPAR RIB CRACKED AT STATION 129.50, FWD LOWER FASTENER HOLE.  REPAIRED RIB IAW EA.
